Mark D. Haiman

Professor
Research
Primary Research Area: 
Algebra
Additional Research Areas: 
Geometry/Topology
Research Interests: 
Algebra, combinatorics, and algebraic geometry
Contact Information
855 Evans Hall
Office Hours: 
MWF 12-1
mhaiman [at] math [dot] berkeley [dot] edu
+1 (510) 642-4318
Publications
Selected Publications: 
  1. Haiman, Mark (2006). Cherednik algebras, Macdonald polynomials and combinatorics. In Proceedings of the International Congress of Mathematicians, Madrid 2006, Vol. III 843-872 European Math. Soc. [GS?]
  2. Haglund, J. and Haiman, M. and Loehr, N. (2005). A combinatorial formula for Macdonald polynomials. J. Amer. Math. Soc. 18 No.3, 735-761 (electronic). [MR] [GS?]
  3. Haglund, J. and Haiman, M. and Loehr, N. and Remmel, J. B. and Ulyanov, A. (2005). A combinatorial formula for the character of the diagonal coinvariants. Duke Math. J. 126 No.2, 195-232. [MR] [GS?]
  4. Haiman, Mark and Sturmfels, Bernd (2004). Multigraded Hilbert schemes. J. Algebraic Geom. 13 No.4, 725-769. [MR] [GS?]
  5. Haiman, Mark (2002). Vanishing theorems and character formulas for the Hilbert scheme of points in the plane. Invent. Math. 149 No.2, 371-407. [MR] [GS?]
  6. Haiman, Mark (2001). Hilbert schemes, polygraphs and the Macdonald positivity conjecture. J. Amer. Math. Soc. 14 No.4, 941-1006 (electronic). [MR] [GS?]